# SDR AALA202407050479

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 34,351 hours, 5,300 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 830501000001
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN 1B IN FORWARD GALLEY SMELL OF BURNING BEHIND OVEN.  MAINTENANCED REPLACED OVEN IAW AMM 25-32-00.
